# SDR ASAA2018082925967

- Difficulty date: August 29, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 21,605 hours, 7,068 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Indicator
- Part number: 162BL903
- Part serial: 04123578
- Condition: Inoperative
- Location: Cockpit
- Part time: 50,750 hours, 16,738 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN TAMP GAUGE INDICATES VERY LOW IN ALL SUPPLY DUCT AND PASS CABIN SETTINGS. TEMP CONTROLLER WORKS FINE WITH SELECTOR SWITCHES IN NORMAL (USUAL) POSITIONS. ACTUAL AIR TEMP IS NORMAL, IT APPEARS TO BE A GAUGE ERROR ONLY. GROUNDED - YES. REMOVED AND REPLACED CABIN TEMP SELECTOR P5-10 PANEL REF AMM 21-61-07 AND CABIN TEMP INDICATOR REF MM 21-61-32, OPS CHECK NORMAL.
